Dermatica - adapalene / Niacinamide : i recently... - MY SKIN

MY SKIN

7,017 members1,673 posts

Dermatica - adapalene / Niacinamide

S_01
S_01

i recently started adapalene & Niacinamide and as expected people said your skin will get worse before it gets better however I’m scared I’m having some reaction... i did purge the first week and had way more spots than usual but now the second week I’ve broke out in tiny bumps everywhere and I’m scared I’m making my skin worse... does anyone have any idea if i should just keep going or stop? I contacted dermatica and they are taking ages to respond so I’m unsure. Some people are telling me to stop using it then others are like it’s part of the process and you have to wait atleast 4 weeks as that’s when your skin turns over. it’s just affecting me really bad :(

2 Replies

I hope you hear back from Dermatica soon as they are probably the best folk to give you the answer you really need to settle the dilemma.

Are you breaking out in your normal areas or different areas? If its your normal areas that you would get breakouts, its normally called 'purging' which can last around a month. If its in places you don't normally break out then it *could* be a reaction

You may also like...